AMS eContent Search Results
Matches for: msc=(20K21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Simion Breaz and Phill Schultz. Dualities for self–small groups. Proc. Amer. Math. Soc. 140 (2012) 69-82. MR 2833518.
Abstract, references, and article information   
View Article: PDF

[2] Rüdiger Göbel and Warren May. Cancellation of direct sums of countable abelian $p$-groups. Proc. Amer. Math. Soc. 131 (2003) 2705-2710. MR 1974325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Fomin and W. Wickless. Quotient divisible abelian groups. Proc. Amer. Math. Soc. 126 (1998) 45-52. MR 1443826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steve T. Files. The fully invariant subgroups of local Warfield groups. Proc. Amer. Math. Soc. 125 (1997) 3515-3518. MR 1416084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Danchev. Commutative group algebras of $\sigma$-summable abelian groups. Proc. Amer. Math. Soc. 125 (1997) 2559-2564. MR 1415581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Warren May. Modular group algebras of simply presented abelian groups . Proc. Amer. Math. Soc. 104 (1988) 403-409. MR 962805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Lane. A new characterization for $p$-local balanced projective groups . Proc. Amer. Math. Soc. 96 (1986) 379-386. MR 822423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. M. Rangaswamy. Separable abelian groups as modules over their endomorphism rings . Proc. Amer. Math. Soc. 91 (1984) 195-198. MR 740169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Judy H. Moore. A characterization of Warfield groups . Proc. Amer. Math. Soc. 87 (1983) 617-620. MR 687628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jindřich Bečvář. Intersections of $\Gamma $-isotype subgroups in abelian groups . Proc. Amer. Math. Soc. 86 (1982) 199-204. MR 667272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1